# SDR 0601051234

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- Aircraft time: 97,023 hours, 19,830 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Frayed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

AFTER TAKEOFF NR 1 ENG FIRE WARNING LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE, SHUTDOWN ENGINE AND FIRED BOTTLE.  NR 1 ENGINE B-LOOP ON MEL.  FLIGHT RETURNED TO MEM FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPAIRED LOOSE AND FRAYED WIRING.  REPLACED UPPER LT WIRE HARNESS.  REPLACED NR 1 FIRE BOTTLE.  SYSTEM CHECKS GOOD.
